# SDR VNAA0607027

- Difficulty date: July 19, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 5,322 hours, 5,240 cycles
- Engine: Ge CF343B1
- System (JASC): 2610 · Detection System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON A NORMAL LANDING EXCESSIVE BRAKING WAS REQUIRED AND THE ANTI SKID CYCLED SEVERAL TIMES.  MAINTENANCE INSPECTED THE RIGHT I/B BRAKE AND FOUND THE -QUICK DICONNECT- UNATTACHED TO THE BRAKE.  THE -QUICK DISCONNECT- WAS REATTACHED.  OPERATIONAL CHECKS WERE PERFORMED.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
